gastroenterologist-icon
Liver cirossis
My mother is detected with liver cirossis for 2 years now. She is taking on udilive 3 time a day since. She is complaining of loose motion frequently. It will come for 1-2 days and go for 4-5 day and again come back Its going on for quite some times What is the solution for this. Is it normal for liver patients.
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr Satish Sawale
Ayurveda 17 yrs exp Navi Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for trusting ayurveda, have faith on ur dr, udiliv is good ayurvedic drug, it may happen with d medicine,( ayurveda shares to detox by gut in such cases) u might be on other medicines as well so at d shared age demands in person management could u plz consider to consult ayurvedic dr nr by u.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.